The EU Medicines Agency is looking into new possible AstraZeneca side effect

AstraZeneca vaccinePhoto: AP Photo / Manu Fernandez
Advertisements

The Safety Committee of the European Medicines Agency (EMA) has begun investigating reports of capillary leak syndrome in people who have received the AstraZeneca vaccine.

Five cases of the rare condition have been reported, the EMA stated in a press release. The syndrome causes tissue to swell and blood pressure to drop.

It is not yet clear if there is a causal link between vaccination and the reported cases of capillary leak syndrome, the EMA noted.

The PRAC Security Committee will evaluate all available data to see if a causal link can be confirmed or not.

If such a connection is confirmed or considered probable, measures to minimize the risk will become necessary.

The EMA will publish more information after the PRAC’s assessment is finalized.

Source: © NTB Scanpix / #Norway Today / #NorwayTodayNews

Do you have a news tip for Norway Today? We want to hear it. Get in touch at info@norwaytoday.no

Advertisements

Be the first to comment on "The EU Medicines Agency is looking into new possible AstraZeneca side effect"

Leave a comment

Your email address will not be published.


*